# SDR IPXA2022062783536

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 83,793 hours, 17,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Abnormal
- Location: Powerplant
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NASTARTED #3 ENGINE AND GOT LEVEL 1 MESSAGE CRG DR FWD DISAG. FOR ABOUT 2-3 SECONDS AND THEN IT WENT AWAY.PERFORMED OPERTION CHECK IN REF TO MD-11 52-70-00-700-801. NO DEFECTS NOTED VERIFIED FWD CARGO DOOR LATCHED AND LOCKED
